# SDR SIMA20251120017

- Difficulty date: November 20, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N257NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000674
- Aircraft time: 22,024 hours, 14,737 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17065166001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI #Z150-002 (MAJOR REPAIR) (LEVEL 2 CORROSION) MULTIPLE ATTACHING PARTS ON FRAME 81 CORRODED BEYOND LIMITS. SSI Z150-002 00668/1731 - AFT CARGO STRINGER 21L TO 20L AT FRAME #81 HAS SHEAR TIE WITH CORROSION SSI Z150-002 00560/1634 - SHEAR CLIP ON FRAME FR81 CORRODED BETWEEN 23L AND 22L 00668/1731 - SHEAR TIE AT FRAME #81 STRINGER 21L TO 20L IS FOUND TO BE CORRODED PER EMB-175 SRM 51-10-02. NO LIMITS FOUND FOR THIS PART. LOCATED AND DRILLED NEW SHEAR TIE PN 170-65166-001 IAW EMB-175 SRM 51-40-02. TREATED, PRIMED, AND TOPCOATED IAW EMB-175 SRM 51-23-04, 51-23-05, ETN-EJ-51-025. REMOVED AND REPLACED SHEAR TIE AT FRAME #81 STRINGER 21L TO 20L PER EMB-175 SRM 51-40-08.  00560/1634 - BLENDED CORROSION ON SHEAR CLIP ON FRAME FR81 BETWEEN 23L AND 22L IAW E-175 SRM 51-10-03. ORIGINAL THICKNESS .- 040" IAW E-175 SRM 53-23-04. MATERIAL LOSS- .030", FOUND TO BE OUT OF ALLOWABLE LIMITS IAW E-175 SRM 51-75-16. LOCATED DRILLED AND DEBURED SHEAR CLIP PN 170-66644-001 IAW E-175 SRM 51-40-02. TOPCOATED FASTENERS ON SHEAR CLIP IAW E-175 SRM 51-23-06 AND ETN-EJ-51-015. REMOVED AND REPLACED SHEAR CLIP ON FRAME FR81 BETWEEN 23L AND 22L IAW E-175 SRM 51-40-08.
